| Catalog Number |
3505-6550 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that intra-operatively, a pathfinder torque ratchet handle was not able to tighten closure tops properly, stripping the threads on five closure tops and stripping the inner drive hexagon on three more.A pedicle screw was also reported to have disassembled during the surgery.There was no patient harm, however there was a 30 minute procedural delay as a result of this.This is report one of ten for this event.
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the tulip has disassembled from the screw shank.Additionally, there are scratches in the anodize of the tulip and the threads are damaged.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive forces applied during use or cross threading of the closure top.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2024-00322 through 3012447612-2024-00331.
Event or Problem Description